Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 636094, 6 pages
Research Article

Recovery of High-Dimensional Sparse Signals via -Minimization

College of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

Received 4 June 2013; Accepted 15 July 2013

Academic Editor: Sabri Arik

Copyright © 2013 Shiqing Wang and Limin Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shiqing Wang and Limin Su, “Recovery of High-Dimensional Sparse Signals via -Minimization,” Journal of Applied Mathematics, vol. 2013, Article ID 636094, 6 pages, 2013. doi:10.1155/2013/636094